# SDR SWIA200617387

- Difficulty date: November 4, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 26,749 hours, 37,600 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVERHEATING ODOR IN FLIGHT DECK ON THE GROUND.INSPECTED APU BLEED DUCTING FOR SIGNS OF OIL. OPERATIONAL CHECKS NORMAL.  NO ODORS EVIDENT.
